- -

A question on partial CAP-subgroups of finite groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A question on partial CAP-subgroups of finite groups

Mostrar el registro completo del ítem

Ballester Bolinches, A.; Esteban Romero, R.; Li, Y. (2012). A question on partial CAP-subgroups of finite groups. Science China Mathematics. 5(55). doi:10.1007/s11425-011-4356-9

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/19049

Ficheros en el ítem

Metadatos del ítem

Título: A question on partial CAP-subgroups of finite groups
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
A subgroup H of a finite group G is a partial CAP-subgroup of G if there is a chief series of G such that H either covers or avoids every chief factor of the series. The structural impact of the partial cover and avoidance ...[+]
Palabras clave: Finite group , Minimal subgroup , Partial cover and avoidance property , Saturated formation
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Science China Mathematics. (issn: 1674-7283 )
DOI: 10.1007/s11425-011-4356-9
Editorial:
Springer and Science China Press
Versión del editor: http://link.springer.com/article/10.1007/s11425-011-4356-9
Descripción: This paper has been published in Science China Mathematics, 55(5):961-966 (2012). Copyright 2012 by Science China Press and Springer-Verlag. The final publication is available at www.springerlink.com. http://link.springer.com/article/10.1007/s11425-011-4356-9 http://dx.doi.org/10.1007/s11425-011-4356-9
Tipo: Artículo
URL: http://link.springer.com/article/10.1007/s11425-011-4356-9

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem